# SDR FDEA202405190691

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 709
- Aircraft time: 49,379 hours, 26,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A5796030000251
- Part serial: FH1161
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CENTER FLAP RIB UPR FLANGE FOUND 4EA CRACKS AT RIB11 BETWEEN STGR2.8 AND   REAR SPAR, RIB12 BETWEEN STGR2.8 AND REAR SPAR, AND RIB13 BETWEEN STGR2.7 AND REAR   SPAR. COMPLIED WITH EA: 6-5750-T0379258 P1. TITLE: WING - FLIGHT SURFACES - LH CENTER FLAP   CRACKS IN UPPER FLANGES OF RIBS 11, 12, 13, 18, 19, 25 AND 26 AT STR. 2.7 /2.8 - ALI 575306-01-  1A. REPAIRED THE LH WING CENTER FLAP RIB UPR FLANGE 4EA CRACKS AT RIB11 BETWEEN   STGR2.8 AND REAR SPAR, RIB12 BETWEEN STGR2.8 AND REAR SPAR, AND RIB13 BETWEEN   STGR2.7 AND REAR SPAR. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.   SEE WRI 57507925 FOR WORK DETAILS.
